Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On some questions in Noetherian rings


Author: Lance W. Small
Journal: Bull. Amer. Math. Soc. 72 (1966), 853-857
DOI: https://doi.org/10.1090/S0002-9904-1966-11587-2
MathSciNet review: 0195902
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 111766
  • 2. L. W. Small, Hereditary rings," Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 25-27. MR 186720
  • 3. L. W. Small, Orders in Artinian rings, J. Algebra, (to appear 1966). MR 200300


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11587-2

American Mathematical Society